# SDR SCNA20250506168

- Difficulty date: January 13, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 45,852 hours, 19,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT  FLOOR STRUCTURE AT STA 986.5 BETWEEN RBL 45 AND LBL 45 FLOOR BEAM UPPER CHORD WITH CORROSION IN SEVERAL PLACES.   REPAIRED TRANSVERSE FLOORBEAM AT STA  986.5 UPPER CHORT SECTION BETWEEN LBL52 AND RBL52 (SPLICED AT LBL 7.9) IAW SRM 53-70-51-2R-4 REPAIR 4 PARAG 1A PARAG 2 AND PARAG 4 ALTERNATIVE 1 FIGURE 204 NOTE: THIS REPAIR IS A CATEGORY A REPAIR THE INSPECTIONS GIVEN IN THE MPD ARE SUFFICIENT TO MAINTAIN DAMAGE TOLERANCE OF THE INITIAL STRUCTURE SRM REV 83 DATED 11/10/2024
